# SDR DALA2021071303970

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377 Lbl41-43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON FLOOR BEAM LOWER AND UPPER SIDE PLACE STA= 377.7 FROM LBL=41 TO LBL=43 AT W-1 AREA (IN REF NRC 00806). CORRECTIVE ACTION: SUMMARY OF NRC 01010: FLOOR BEAM LOWER AND UPPER SIDE PLACE STA= 377.7 FROM LBL=41 TO LBL=43 WAS REPAIRED PER B757-200 SRM. (ET) (HFEC) INSPECTION WAS ACCOMPLISHED ON FLOOR BEAM AND NO CRACKS WERE FOUND PER B757-200 SRM, & B757 NDTM PART 6, 51-00-19 (EQUIPMENT: INSPECTION WAS ACCOMPLISHED ON HOLES FLOOR AND NO CRACKS WERE FOUND PER B757-200 SRM 53-00-51-2R, & B757 NDTM PART 6, 51-00-16. (1873225)
